# SDR DXTA2010011103935

- Difficulty date: January 11, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N941QS
- Make and model: Cessna 750
- Aircraft serial: 7500141
- Aircraft time: 8,729 hours, 5,384 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Coalescer Bag
- Part number: 21BC115
- Condition: Odor
- Location: Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN PAC CONTROLLER SUPPLY TEMPS ARE INCREASED, STRONG FUEL ODOR BECOMES PRESENT IN COCKPIT.  REMOVED COCKPIT AND CABIN COALESCER BAGS AND INSTALLED NEW COALESCER BAGS.  OPS CHECK AND LEAK CHECK GOOD NO FUEL ODOR NOTED IN COCKPIT OR CABIN DURING OPS CHECK.  WORK DONE IAW CH 12-10-01-160 OF THE MM.
